# SDR 2009FA0001049

- Difficulty date: November 12, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N24237
- Make and model: Cessna 650
- Aircraft serial: 6500102
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS11506K0134
- Condition: Failed
- Location: Hydraulic
- Part time: 252 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, PILOT REPORTED THAT ALL OF THE HYD FLUID WAS DEPLETED FROM HYD SYS AND RESERVOIR WAS SHOWING EMPTY.  THE PILOT WAS ABLE TO STOP THE ACFT UPON LANDING WITH THE HELP OF THE THRUST REVERSERS AND MINIMUAL BRAKING WAS LEFT.  ALL OF THE HYD FLUID WAS LOST DUE TO THE FAILURE OF THE HYDRAULIC PRESSURE HOSE ASSY ATTACHED TO THE HYD FAN LOCATED IN THE UPPER REAR BAGGAGE COMPARTMENT AND SUBSEQUENT BRAKE FAILURE.  A RECOMMENDATION TO PREVENT RECURRENCE WOULD BE TO INSTALL A HIGHER PSI RATED HOSE IN PLACE OF THE CURRENT ONE.  (K)
